# SDR F3LA2012021400707

- Difficulty date: February 10, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 29,659 hours, 14,406 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53477205200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE NR 37572;  RT FUSELAGE SKIN AT FRAME 54, STRINGER 22 RT HAS A DENT.  REPAIRED DENT IAW SRM 53-00-11 PB201 PARA 4A, FIG 205 AND NTM 51-10-08-250-802.
